# SDR 96FDEA00023

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BELL FRAME ANGLE CRACKED STA 804.5 STR 14R.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER 53-10-4 FIG 1.
